MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number DS2110X11B
Medical Device Problem Codes Thermal Decomposition of Device (1071); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
A trilogy evo device was returned to a third-party service center for preventative maintenance.There is no allegation of serious or permanent harm or injury.The device was not in patient use.The evaluation is still in process but discovered that the device had black smoke on the main housing, outlet side panel, and rear cover.Additionally, the device had dirt contamination in the blower assembly, blower bellow seal, blower mount, blower cap, blower chassis, cooling fan assembly, and fan retainer.The other components had unspecified contamination, machine flow sensor, pca tubing, blower chassis, fio2 tubing, and low flow o2 tubing.In addition, the muffler assembly, air inlet foam filter, 3 way solenoid valve, and proportional valves need to be replaced as part of preventive maintenance.The manufacturer's investigation is ongoing.If any additional information is received, a follow-up report will be filed.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to correct the previous report and to update the coding.It was previously reported that "a trilogy evo device was returned to a third-party service center for preventative maintenance.There is no allegation of serious or permanent harm or injury.The device was not in patient use.The evaluation is still in process but discovered that the device had black smoke on the main housing, outlet side panel, and rear cover.Additionally, the device had dirt contamination in the blower assembly, blower bellow seal, blower mount, blower cap, blower chassis, cooling fan assembly, and fan retainer.The other components had unspecified contamination, machine flow sensor, pca tubing, blower chassis, fio2 tubing, and low flow o2 tubing.In addition, the muffler assembly, air inlet foam filter, 3 way solenoid valve, and proportional valves need to be replaced as part of preventive maintenance." upon further review, the findings regarding the reported black smoke showed no evidence of a thermal event.There were no reports of death, serious harm, or injury associated with this incident.Analysis of previous events indicates that an adverse event has not occurred due to this allegation, nor is it likely to recur if the allegation were to happen again.Additionally, a review of the risk file suggests that the potential for a serious adverse event resulting from this incident is unlikely.Therefore, this event is not reportable under fda 21 cfr part 803, as it does not meet the criteria for death, serious injury, or reportable product malfunction.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25633656
Report Number2518422-2026-026016
Device Sequence Number9379349
Product Code CBK
UDI-Device Identifier00606959051942
UDI-Public(01)00606959051942
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDS2110X11B
Device Catalogue NumberDS2110X11B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/26/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown